# SDR AALA202109079578

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 54,152 hours, 34,018 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR HANDLE SPINS FREELY AND DOES NOT OPEN OR CLOSE LATCHES. REMOVED AND REPLACED FLIGHT DECK DOOR HANDLE LATCH MECHANISM PER AMM 52-51-21.
